Journal of Applied Mathematics

Application of the Variational Iteration Method to Strongly Nonlinear q -Difference Equations

Hsuan-Ku Liu

Full-text: Open access

Abstract

The theory of approximate solution lacks development in the area of nonlinear q -difference equations. One of the difficulties in developing a theory of series solutions for the homogeneous equations on time scales is that formulas for multiplication of two q -polynomials are not easily found. In this paper, the formula for the multiplication of two q -polynomials is presented. By applying the obtained results, we extend the use of the variational iteration method to nonlinear q -difference equations. The numerical results reveal that the proposed method is very effective and can be applied to other nonlinear q -difference equations.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 704138, 12 pages.

Dates
First available in Project Euclid: 17 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1350479407

Digital Object Identifier
doi:10.1155/2012/704138

Mathematical Reviews number (MathSciNet)
MR2889117

Zentralblatt MATH identifier
1235.65154

Citation

Liu, Hsuan-Ku. Application of the Variational Iteration Method to Strongly Nonlinear $q$ -Difference Equations. J. Appl. Math. 2012 (2012), Article ID 704138, 12 pages. doi:10.1155/2012/704138. https://projecteuclid.org/euclid.jam/1350479407


Export citation